| Model Number |
DTMA1D1 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received external defibrillation because the cardiac resynchronization therapy defibrillator (crt-d) did not properly defibrillate them.The crt-d remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 device codes (fdd/annex a) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction b1, b5, h1, h6 noted that the event was reported for the patient receiving external defibrillation because the cardiac resynchronization therapy de fibrillator (crt-d) did not properly defibrillate them.However, therapies were not delivered as the rates were below the programmed therapy zone; therefore the external defibrillation was not required as a result of a malfunction/not related to the icd/system per formance.There was no malfunction of the device or adverse event that was related to the icd or device system function.The information will be redacted.Incorrect decision made and product is erroneously reported.Supplemental sent to indicate there was no alleg ation against the product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.